Dynamics of Partial Differential Equations

Volume 1 (2004)

Number 3

Anti-periodic forced oscillations of damped beams on elastic bearings

Pages: 339 – 357

DOI: http://dx.doi.org/10.4310/DPDE.2004.v1.n3.a3

Authors

Sergiu Aizicovici (Department of Mathematics, Ohio University, Athens, Ohio, U.S.A.)

Michal Fečkan (Department of Mathematical Analysis, Comenius University, Bratislava, Slovakia)

Abstract

We show the existence of anti-periodic solutions for certain damped linear beam equations with anti-periodic forcing terms and resting on nonlinear elastic bearings.

Keywords

beam equations, anti-periodic solutions, topological degree

2010 Mathematics Subject Classification

Primary 35B20. Secondary 47H10, 74K10.

Full Text (PDF format)